A nonlinear generalization of Perron's theorem

A. A. Vladimirov, V. I. Oseledets, A. N. Rybko, K. M. Khanin, D. V. Khmelev

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)221-225
Number of pages5
JournalDoklady Mathematics
Volume67
Issue number2
Publication statusPublished - Mar 2003

Cite this

Vladimirov, A. A., Oseledets, V. I., Rybko, A. N., Khanin, K. M., & Khmelev, D. V. (2003). A nonlinear generalization of Perron's theorem. Doklady Mathematics, 67(2), 221-225.
Vladimirov, A. A. ; Oseledets, V. I. ; Rybko, A. N. ; Khanin, K. M. ; Khmelev, D. V. / A nonlinear generalization of Perron's theorem. In: Doklady Mathematics. 2003 ; Vol. 67, No. 2. pp. 221-225.
@article{6725d8da65244546b6be983a415a8cfd,
title = "A nonlinear generalization of Perron's theorem",
author = "Vladimirov, {A. A.} and Oseledets, {V. I.} and Rybko, {A. N.} and Khanin, {K. M.} and Khmelev, {D. V.}",
year = "2003",
month = "3",
language = "English",
volume = "67",
pages = "221--225",
journal = "Doklady Mathematics",
issn = "1064-5624",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "2",

}

Vladimirov, AA, Oseledets, VI, Rybko, AN, Khanin, KM & Khmelev, DV 2003, 'A nonlinear generalization of Perron's theorem', Doklady Mathematics, vol. 67, no. 2, pp. 221-225.

A nonlinear generalization of Perron's theorem. / Vladimirov, A. A.; Oseledets, V. I.; Rybko, A. N.; Khanin, K. M.; Khmelev, D. V.

In: Doklady Mathematics, Vol. 67, No. 2, 03.2003, p. 221-225.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A nonlinear generalization of Perron's theorem

AU - Vladimirov, A. A.

AU - Oseledets, V. I.

AU - Rybko, A. N.

AU - Khanin, K. M.

AU - Khmelev, D. V.

PY - 2003/3

Y1 - 2003/3

UR - http://www.scopus.com/inward/record.url?scp=0038471189&partnerID=8YFLogxK

M3 - Article

VL - 67

SP - 221

EP - 225

JO - Doklady Mathematics

JF - Doklady Mathematics

SN - 1064-5624

IS - 2

ER -

Vladimirov AA, Oseledets VI, Rybko AN, Khanin KM, Khmelev DV. A nonlinear generalization of Perron's theorem. Doklady Mathematics. 2003 Mar;67(2):221-225.